# SDR K5L2005F00001

- Difficulty date: January 3, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fuse
- Part number: AGX10
- Condition: Failed
- Location: Te Flaps
- Part time: 400 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED APPROACH FLAPS DESCENDING, FLAPS FAILED TO EXTEND.  RESET CIRCUIT BREAKER AND CYCLED FLAP SELECTOR BUT STILL NO FLAP MOVEMENT.  MADE UNEVENTFUL NO FLAP LANDING.  AFTER LANDING, FLAPS WORKED FINE A COUPLE OF TIMES, UP AND DOWN.  TROUBLESHOT AND FOUND LT SPLIT FLAP FUSE WAS FAILED.  REPLACED FUSE AND FUSE HOLDER AND FLAPS WORKED NORMAL ON GROUND AND AFTER MAINTENANCE FLIGHT.  HAVE HAD PREVIOUS PROBLEM WITH FUSES.  GOING TO ADD THIS AS A CHANGE TO INSTALL A NEW FUSE, LT AND RT FLAPS EACH PHASE INSPECTION.  (K)
